# SDR F3LA200700058

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED LT SUPPORT FRAME CORRODED BETWEEN FR 69 AND FR 70, JUST BEHIND FLOORBEAM -Y1292.  FOUND SUPPORT FRAME TO BE OUT OF LIMITS IAW A319 SRM 51-74-00.  REMOVED AND REPLACED SUPPORT FRAME IAW A319 SRM 51-72-11, PAGES 1 AND 2.
